# SDR 2025FA0000563

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: General aviation
- Aircraft: N561FG
- Make and model: Cessna 172S
- Aircraft serial: 172S12909
- Aircraft time: 3,170 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 05412024
- Condition: Debonded
- Location: Zone 700
- Part time: 3,170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS NOTED THAT LEFT MLG HAS DISBONDED BUSHING LINER.
